# SDR AALA202508126563

- Difficulty date: August 9, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N768US
- Make and model: Airbus A319-112
- Aircraft serial: 1389
- Aircraft time: 63,833 hours, 40,534 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Sleeve
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND PYLON LEFT HAND SIDE FORWARD UPPER ATTACH FITTING SLEEVE (PIN) HAS DAMAGED THREADS. REPLACED SLEEVE (PIN) PER TASK CARD 26C42554028.
